Alert archive / Kansas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 67, NWS Dodge City, KS

May 19, 20249 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 19, 2024, 5:52 PM CDT for 9 counties in Kansas. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2024, 5:52 PM CDT (22:52 UTC)
Expired
May 19, 2024, 6:45 PM CDT
In force
53 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Edwards County, KS, Ellis County, KS, Hodgeman County, KS, Lane County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS, Stafford County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 70 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 6:23 PM CDTTSTM WND GST 60Mccracken, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 2:32 PM CDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2024-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2024-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
226 J/kg
Mixed-layer CIN
-383 J/kg
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
414 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

685 
WUUS53 KDDC 192252
SVRDDC
KSC047-051-083-101-135-145-165-185-195-192345-
/O.NEW.KDDC.SV.W.0067.240519T2252Z-240519T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
552 PM CDT Sun May 19 2024

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Ness County in west central Kansas...
  Hodgeman County in southwestern Kansas...
  Southern Trego County in west central Kansas...
  Pawnee County in south central Kansas...
  Southeastern Lane County in west central Kansas...
  Northern Stafford County in south central Kansas...
  Rush County in central Kansas...
  Northwestern Edwards County in south central Kansas...
  Southern Ellis County in central Kansas...

* Until 645 PM CDT.

* At 552 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles south of Alamota to 8 miles southwest of
  Bazine to 9 miles southeast of Gray, moving east at 55 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Burdett around 555 PM CDT.
  Ness City, Bazine, Rozel, and Beeler around 600 PM CDT.
  Garfield, Alexander, and Sanford around 605 PM CDT.
  Frizell and Nekoma around 610 PM CDT.

Other locations in the path of these severe thunderstorms include
Larned, Rush Center, Ash Valley, La Crosse, Bison, Timken, Radium,
Shaffer, Hargrave, Otis and McCracken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3816 9856 3799 9996 3818 10006 3822 10023
      3826 10023 3826 10040 3829 10052 3883 10004
      3892 9904 3826 9903 3826 9861
TIME...MOT...LOC 2252Z 250DEG 49KT 3834 10034 3836 9979 3805 9952 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

SPRINGER
2 follow-up statements
670 
WWUS53 KDDC 192308
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
608 PM CDT Sun May 19 2024

KSC101-192318-
/O.CAN.KDDC.SV.W.0067.000000T0000Z-240519T2345Z/
Lane KS-
608 PM CDT Sun May 19 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LANE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central, central, southwestern and west central Kansas.

&&

LAT...LON 3816 9856 3802 9972 3826 9974 3826 10012
      3867 10013 3883 10004 3892 9904 3826 9903
      3826 9861
TIME...MOT...LOC 2308Z 250DEG 49KT 3842 10008 3843 9953 3812 9926 

$$

KSC047-051-083-135-145-165-185-195-192345-
/O.CON.KDDC.SV.W.0067.000000T0000Z-240519T2345Z/
Ness KS-Hodgeman KS-Trego KS-Pawnee KS-Stafford KS-Rush KS-
Edwards KS-Ellis KS-
608 PM CDT Sun May 19 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NESS...NORTHEASTERN HODGEMAN...SOUTHERN TREGO...PAWNEE...NORTHERN
STAFFORD...RUSH...NORTHWESTERN EDWARDS AND SOUTHERN ELLIS COUNTIES...

At 608 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Beeler to near Alexander to near
Garfield, moving east at 55 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
  Larned, Ness City, Bazine, Rush Center, Alexander, Ash Valley, 
  Frizell, Nekoma, La Crosse, Hargrave, Bison, Timken, Radium, 
  Shaffer, Otis, McCracken, Liebenthal and Loretta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3816 9856 3802 9972 3826 9974 3826 10012
      3867 10013 3883 10004 3892 9904 3826 9903
      3826 9861
TIME...MOT...LOC 2308Z 250DEG 49KT 3842 10008 3843 9953 3812 9926 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

SPRINGER
250 
WWUS53 KDDC 192324
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
624 PM CDT Sun May 19 2024

KSC051-083-195-192334-
/O.CAN.KDDC.SV.W.0067.000000T0000Z-240519T2345Z/
Hodgeman KS-Trego KS-Ellis KS-
624 PM CDT Sun May 19 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HODGEMAN...
SOUTHERN TREGO AND SOUTHERN ELLIS COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central, central and west central Kansas.

&&

LAT...LON 3816 9856 3806 9946 3831 9948 3842 9976
      3870 9975 3870 9904 3826 9903 3826 9861
TIME...MOT...LOC 2324Z 250DEG 49KT 3850 9982 3851 9927 3820 9900 

$$

KSC047-135-145-165-185-192345-
/O.CON.KDDC.SV.W.0067.000000T0000Z-240519T2345Z/
Ness KS-Pawnee KS-Stafford KS-Rush KS-Edwards KS-
624 PM CDT Sun May 19 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN NESS...PAWNEE...NORTHERN STAFFORD...RUSH AND NORTH
CENTRAL EDWARDS COUNTIES...

At 624 PM CDT, severe thunderstorms were located along a line
extending from near Ness City to near La Crosse to near Pawnee Rock,
moving east at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Larned, La Crosse, Bazine, Otis, Bison, McCracken, Rush Center,
Rozel, Liebenthal, Timken, Alexander, Seward, Ash Valley, Brownell,
Radium, Sanford, Loretta, Nekoma, Frizell, and Hargrave.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3816 9856 3806 9946 3831 9948 3842 9976
      3870 9975 3870 9904 3826 9903 3826 9861
TIME...MOT...LOC 2324Z 250DEG 49KT 3850 9982 3851 9927 3820 9900 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 5:32 PM CDT, 20 minutes earlier. Its key messages:

  • Intense squall line with wind gusts of 60-100 mph potential is on track for this afternoon and evening.
  • Residual moisture along with another shortwave could lead to a few stronger storms along the I-70 corridor Monday evening.
  • Cooler temperatures mid week.
Area forecast discussion, May 19, 5:32 PM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
532 PM CDT Sun May 19 2024

.KEY MESSAGES...

- Intense squall line with wind gusts of 60-100 mph potential is
  on track for this afternoon and evening.

- Residual moisture along with another shortwave could lead to
  a few stronger storms along the I-70 corridor Monday evening.

- Cooler temperatures mid week.

&&

.UPDATE...
Issued at 103 PM CDT Sun May 19 2024

MESOSCALE DISCUSSION...

An 80-90 kt subtropical jet was located over the southern
Rockies, with the exit region over the southern high plains.
Ahead of this feature lee troughing has allowed for a robust
moisture return into central and southwest Kansas. Strong
instability has develop with surface based CAPE from 3000 to
4000 j/kg. The dry line was sharp in the Texas Panhandle but
less defined farther north. The dryline is surging eastward
through the panhandle but bends back to the northwest into
Colorado. Given a weak capping inversion along with elevated
heating and jet dynamics, t-storms will develop west of the
Kansas state line by 2 to 3 pm and then move into Kansas. Bulk
shear values support supercells initially in far southwest
Kansas. However, 0-1 km SRH values were only about 50 m2/s2
given the absence of a warm front in southwest Kansas that would
result in backed winds and higher low level SRH. Very large
hail is likely with the initial supercells but it is uncertain
how long the cells with remain discrete. Given the strong
instability and deep veering wind profile, very large to giant
hail is possible through 5 pm. As the storms develop cold pools,
there should be a transition to outflow domination, with
damaging winds of 70-80+ mph and small hail over a large area.
These storms will be oriented north to south and sweeping
eastward across southwest and into central Kansas during the
evening.

Farther north, storm initiation may occur early this afternoon
along I-70. Low level shear is stronger in this area so the
tornado threat could be higher there.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 1214 PM CDT Sun May 19 2024

17Z obs and upper air analysis shows widespread low 60 dewpoints
along and ahead of the dryline which is located in the far
western Oklahoma panhandle. A cu field is starting to show up on
satellite near Clayton, NM which will be monitored over the next
couple of hours for storm initiation. CAMs have been consistent
with storms forming and intensifying just west of the CO-KS
border around 2 pm and quickly expanding and growing linear as
they move eastward. HRRR wind gusts have been showing 60-80 kt
wind potential at 10m starting near the K-25 corridor and
growing eastward through the late afternoon and evening for the
rest of southwest Kansas. Storm warnings will most likely
reflect this with WEA activation for 80+ mph destructive wind
threat. Another threat that will be monitored as the squall line
matures east of highway 83 is QLCS tornadoes. 0-3 km bulk shear
values are already SW at 35 kts east of highway 281 and are
expected to increase with the intensification of the low level
jet after 00Z. QLCS tornadoes will be very hard to have lead
time on warnings as they are usually quick spin ups and along
with the already destructive straight line wind threat
regardless if the winds are rotating or straight they will be
over 80 mph. The squall line should be out of DDC CWA by 03Z.

Lower confidence of a rogue supercell this evening is still in
play mainly in NW Oklahoma around Woodward however this could be
as far north as Coldwater-Medicine Lodge. If this happens with
the low level jet, the moisture, and instability...this
particular feature could have giant hail and supercell tornado
potential.

Monday most of the day will be the atmosphere recharging as we
should have a weak frontal boundary and southeast winds bringing
in the return of some moisture. By the late afternoon and
evening a shortwave trough is forecast to develop in northwest
to north central Kansas and we could see another round of some
strong to severe storms capable of hail and gusty winds.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Issued at 137 PM CDT Sun May 19 2024

Short long term discussion due to upcoming severe weather event
today. Main feature in the medium term model ensembles is a
large longwave trough over the western CONUS which will bring a
stronger cold front across Kansas Tuesday afternoon into
Wednesday. Most of the moisture and instability ahead of the
front will be in central Kansas and thus the severe weather
potential in southwest Kansas looks low. The longwave trough
hangs on in the central and northern plains through the late
workweek and with the upper level lows more in the northern
plains the storm threat will be mostly due to frontal passages
in northwest and north central Kansas Friday into Saturday.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 531 PM CDT Sun May 19 2024

Scattered thunderstorms will be possible across the HYS and DDC
terminal over the next hour. Otherwise expect decreasing
cloudiness overnight. Winds will generally be from the
southeast at less than 10 knots after 01Z.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...Finch
SHORT TERM...Tatro
LONG TERM...Tatro
AVIATION...Hovorka_42
Hazardous weather outlook, May 19, 2:16 AM CDT, 15 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
216 AM CDT Sun May 19 2024

KSZ030-031-043>046-061>066-074>081-084>090-200730-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
216 AM CDT Sun May 19 2024 /116 AM MDT Sun May 19 2024/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Sunday.

Numerous thunderstorms are expected Sunday afternoon and
evening. Some storms are expected to be severe with large hail
and damaging winds.

The highest risk of straight line wind damage will be east of
Dodge City Sunday evening, where gusts of 60-90 mph are expected.

.DAYS TWO THROUGH SEVEN...Monday through Friday.

Additional, more isolated severe thunderstorms are possible
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be required after 4 pm Sunday.

Turner

In the hours before

Local storm report, May 19, 4:57 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
457 PM CDT Sun May 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     Tstm Wnd Gst     1 SSW Garden City       37.96N 100.87W
05/19/2024  M60 MPH          Finney             KS   Mesonet

            Mesonet station GCCOP 1 SW Garden City.

&&

GT
Local storm report, May 19, 4:59 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
459 PM CDT Sun May 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     Tstm Wnd Gst     3 NW Pierceville        37.92N 100.72W
05/19/2024  M74 MPH          Finney             KS   ASOS

            ASOS station KGCK Garden City.

&&

GT
Local storm report, May 19, 5:04 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
504 PM CDT Sun May 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     Tstm Wnd Gst     1 WSW Hayne             37.10N 100.81W
05/19/2024  M66 MPH          Seward             KS   Mesonet

            Mesonet station UP407 0.6 SW Hayne (UPR).

&&

GT
Local storm report, May 19, 5:05 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
505 PM CDT Sun May 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     Tstm Wnd Gst     7 N Plains City         37.36N 100.60W
05/19/2024  M61 MPH          Meade              KS   Storm Chaser

&&

GT
Local storm report, May 19, 5:33 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
533 PM CDT Sun May 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     Tstm Wnd Gst     3 ENE Dodge City        37.77N 99.97W
05/19/2024  M58 MPH          Ford               KS   ASOS

            ASOS station KDDC Dodge City Regional
            Airport.

&&

GT
Local storm report, May 19, 5:41 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
541 PM CDT Sun May 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     Tstm Wnd Gst     10 SE Fowler            37.28N 100.06W
05/19/2024  M90 MPH          Clark              KS   Public

&&

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 10:59 PM CDTSpecial Weather StatementDDCHamilton31 min
May 18, 11:27 PM CDTSpecial Weather StatementDDCHamilton33 min
May 19, 1:23 AM CDTSpecial Weather StatementDDCLane, Scott67 min
May 19, 1:46 AM CDTSevere Thunderstorm WarningDDCLane, Scott59 min
May 19, 1:59 AM CDTSpecial Weather StatementDDCTrego61 min
May 19, 6:26 AM CDTSpecial Weather StatementDDCHodgeman64 min
May 19, 1:29 PM CDTSpecial Weather StatementDDCTrego31 min
May 19, 1:48 PM CDTSevere Thunderstorm WarningDDCEllis, Trego42 min
May 19, 2:19 PM CDTTornado WarningDDCEllis26 min
May 19, 2:26 PM CDTSevere Thunderstorm Warning Destructive damage threatDDCEllis, Trego19 min
May 19, 2:38 PM CDTTornado WarningDDCEllis52 min
May 19, 2:52 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCGrant, Hamilton, Kearny, Morton, Stanton, Stevens53 min
May 19, 3:07 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCEllis28 min
May 19, 3:40 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Kearny, Scott50 min
May 19, 3:43 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCGrant, Haskell, Morton, Seward, Stanton, Stevens62 min
May 19, 3:44 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Grant, Hamilton, Haskell, Kearny, Stanton61 min
May 19, 4:23 PM CDTSevere Thunderstorm Warning Destructive damage threatDDCFinney, Kearny, Scott37 min
May 19, 4:44 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCGrant, Gray, Haskell, Meade, Seward, Stevens61 min
May 19, 4:46 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Gray, Kearny, Lane, Scott59 min
May 19, 5:10 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Comanche, Edwards, Ford, Kiowa, Meade50 min
May 19, 5:17 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCEdwards, Finney, Ford, Gray, Hodgeman, Lane and 1 more43 min
May 19, 5:30 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Meade30 min
May 19, 5:49 PM CDTSevere Thunderstorm Warning Destructive damage threatDDCEdwards, Ford, Hodgeman, Kiowa, Pawnee, Pratt and 1 more56 min
May 19, 5:54 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Comanche, Ford, Kiowa, Meade27 min
May 19, 6:20 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCBarber, Clark, Comanche, Ford, Kiowa, Meade25 min
May 19, 6:44 PM CDTSevere Thunderstorm Warning Destructive damage threatDDCBarber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 1 more61 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.